Jump to content
CrazyBoards.org

Aripirazole withdrawal - hay fever symptoms?


Recommended Posts

29 minutes ago, notloki said:

It takes about a month for Abilify to clear the body. That means the level of Abilify in your body goes down slooooooowly so it has the reputation of not causing withdrawal symptoms. 

oh that's great. I wondered why it didn't feel difficult for me to stop taking it. I figured it was because I hadn't taken it for very long.

Link to comment
Share on other sites

I misplaced my 90 day Abilify bottle and I began signs of depression at 60 days and did not fully realize I was unintentionally off Abilify until nearly 90 days. It certainly is not a strong antihistamine unlike some other AAP's though it would be hard to tell as I was on Fexofenadine (Allegra) at the time. 

Link to comment
Share on other sites

12 hours ago, notloki said:

It takes about a month for Abilify to clear the body. That means the level of Abilify in your body goes down slooooooowly so it has the reputation of not causing withdrawal symptoms. 

Agreed......I was on 15mg Abilify when I stopped it cold turkey.....Doc told me there was no need for tapering, because Abilify basically tapers itself.........I had no withdrawal symptoms at all from stopping it, but everybody's different.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...